EconPapers    
Economics at your fingertips  
 

Tests of the multiperiod two-parameter model

Eugene F. Fama and James D. MacBeth

Journal of Financial Economics, 1974, vol. 1, issue 1, 43-66

Date: 1974
References: Add references at CitEc
Citations: View citations in EconPapers (16)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0304-405X(74)90008-7
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:jfinec:v:1:y:1974:i:1:p:43-66

Access Statistics for this article

Journal of Financial Economics is currently edited by G. William Schwert

More articles in Journal of Financial Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:jfinec:v:1:y:1974:i:1:p:43-66